Adaptive synchronization between two complex networks with nonidentical topological structures

Hongwu Tang, Liang Chen, Jun an Lu, Chi Kong Tse

Research output: Journal article publicationJournal articleAcademic researchpeer-review

151 Citations (Scopus)

Abstract

This paper addresses the theoretical analysis of synchronization between two complex networks with nonidentical topological structures. By designing effective adaptive controllers, we achieve synchronization between two complex networks. Both the cases of identical and nonidentical network topological structures are considered and several useful criteria for synchronization are given. Illustrative examples are presented to demonstrate the application of the theoretical results. Crown
Original languageEnglish
Pages (from-to)5623-5630
Number of pages8
JournalPhysica A: Statistical Mechanics and its Applications
Volume387
Issue number22
DOIs
Publication statusPublished - 15 Sep 2008

Keywords

  • Complex network
  • Synchronization
  • Topological structure

ASJC Scopus subject areas

  • Statistics and Probability
  • Condensed Matter Physics

Cite this